# SDR C77A2020012100002

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 31,561 hours, 19,537 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 17039148408
- Condition: Fractured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN BNA, DAMAGE WAS SUSTAINED ON THE RH WING IB AFT FLAP DURING A MAINTENANCE CHECK. SOME FIBER LAYERS OF THE SKIN AT THE OUTBOARD TRAILING EDGE WERE FRACTURED ON BOTH SIDES AT A LENGTH OF APPROXIMATELY 5 INCHES, AND AN EDGE OF THE SKIN WAS FRACTURED AT A LENGTH OF APPROXIMATELY 1 INCH. REFERENCE ETD2020-170-001701A FIGURE 1 FOR DAMAGE LOCATION AND DETAILS. ADDITIONALLY, THE COMPOSITE SKIN STIFFENER IN THE AREA (P/N 170-39180-002) WAS DAMAGED AND WILL BE REPLACED. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR APPROVAL IN THE FORM OF ETD2020-170-001701A AND ITS CORRESPONDING ANAC DER FORM. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE UPPER SKIN (P/N 170-39148-408) ON THE RH WING IB AFT FLAP BY REMOVING THE DAMAGED MATERIAL AND ACCOMPLISHING A COMPOSITE REPAIR OF THE SOLID LAMINATE PER ETD2020-170-001701A. BECAUSE THE RH WING IB AFT FLAP UPPER SKIN IS A PSE AND THIS REPAIR IS RESTORING STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. PER ETD2020-170-001701A, FOLLOW-ON INSPECTIONS OF THIS REPAIR ARE NOT REQUIRED. EO E175-57MR-020
